# SDR QXEA200701227

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 15,555 hours, 15,746 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine Oil
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2458: NR 2 ENGINE OIL GAUGE NOT REGISTERING.  AIRCRAFT WAS DIVERTED.  MAINTENANCE CLEANED AND REINSTALLED CONNECTOR P16 ON MOT ITT SENSOR IAW Q400 AMM 70-00-15-400-801 NR 2 ENGINE.  GROUND RAN NR 2 ENGINE.  NR 2 OIL TEMP REGISTERING WITHIN NORMAL LIMITS.  OPS CHECK GOOD.  ITT READS NORMAL (WITHIN LIMITS).  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
